Revista Matemática Iberoamericana


Full-Text PDF (242 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 3, 2008, pp. 721–744
DOI: 10.4171/RMI/554

Published online: 2008-12-31

The Walsh model for $M_2^*$ Carleson

Ciprian Demeter[1], Michael T. Lacey[2], Terence Tao[3] and Christoph Thiele[4]

(1) Indiana University, Bloomington, USA
(2) Georgia Institute of Technology, Atlanta, USA
(3) University of California Los Angeles, United States
(4) Universität Bonn, Germany

We study the Walsh model of a certain maximal truncation of Carleson's operator related to the Return Times Theorem.

Keywords: Carleson’s operator, multiplier norm

Demeter Ciprian, Lacey Michael, Tao Terence, Thiele Christoph: The Walsh model for $M_2^*$ Carleson. Rev. Mat. Iberoamericana 24 (2008), 721-744. doi: 10.4171/RMI/554